# SDR RYN2008F00010

- Difficulty date: August 6, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Failed
- Location: Rt Hf System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED DUE TO LOSS OF THE RT HF COMMUNICATION SYSTEM.  THE LT HF IS ALREADY ON DEFERRAL PER MEL 23-11-1-2.  TROUBLESHOOTING IN WORK (ISSUED MEL 23-11-1-2OH DMI NR62632).  (S)
